+91 8617752708

2016 - Volume 12 [Issue 2]

Contents

Original-research-article

Analytical Model for Childhood Pneumonia, a Case Study of Kenya

 

C. G. Ngari1*, G. P. Pokhariyal2 and J. K. Koske1

1School of the Biological and Physical Sciences, Moi University, P.O.Box 3900-30100, Eldoret, Kenya.

2School of Mathematics, University of Nairobi, P.O.Box 30197-00100 GPO, Nairobi, Kenya.

 

Article Information
Editor(s):
(1) Carlo Bianca, Laboratoire de Physique Théorique de la Matière Condensée, Sorbonne Universités, France.
(2) Tian-Xiao He, Department of Mathematics and Computer Science, Illinois Wesleyan University, USA.
Reviewers:
(1) Barbara de Melo Quintela, Universidade Federal de Juiz de Fora, Brazil.
(2) Andrew Resnick, Cleveland State University, USA.
(3) Antonello Nicolini, General Hospital of Sestri Levante, Italy.
(4) Anonymous, National Children´s Hospital, Costa Rica.
Complete Peer review History: http://sciencedomain.org/review-history/11684

 

[Abstract]    Full Article - PDF    Page 1-28

DOI : 10.9734/BJMCS/2016/20180

Review History


Original-research-article

Numerical Solution of Fuzzy Partial Differential Equations by Using Modified Fuzzy Neural Networks

 

Eman A. Hussian1* and Mazin H. Suhhiem2

1Department of Mathematics, College of Sciences, AL-Mustansiriyah University, Baghdad, Iraq.

2Department of Statistics, College of Adm. and Econ., University of Sumar, Alrefiey, Iraq.

 

Article Information
Editor(s):
(1) Sheng Zhang, Department of Mathematics, Bohai University, Jinzhou, China.
Reviewers:
(1) Anonymous, Hong Kong Polytechnic University, Hong Kong, China.
(2) K. Kannan, SASTRA University, Kumbakonam, India.
(3) Grienggrai Rajchakit, Maejo University, Thailand.
Complete Peer review History: http://sciencedomain.org/review-history/11685

 

[Abstract]    Full Article - PDF    Page 1-20

DOI : 10.9734/BJMCS/2016/20504

Review History


Original-research-article

RETRACTED: A New Approach to Output Control of Smart Beams under Axial and Transverse Loads

 

Mark A. Pinsky1* and Steve Koblik1
1Department of Mathematics and Statistics, University of Nevada, Reno, Reno Nevada, USA.

 

Article Information
Editor(s):
(1) Bilal Chanane, Department of Mathematics and Statistics, King Fahd University of Petroleum Minerals, Saudi Arabia.
(2) Morteza Seddighin, Indiana University East, Richmond, USA.
Reviewers:
(1) Anonymous, Montana Tech of The University of Montana, USA.
(2) Seung-Bok Choi, Inha Univeristy, South Korea.
Complete Peer review History: http://sciencedomain.org/review-history/11707

 

[Abstract]    Full Article - PDF    Page 1-15

DOI : 10.9734/BJMCS/2016/20644

Review History


Original-research-article

Bounds for the Blow-up Time and Blow-up Rate Estimates for Nonlinear Parabolic Equations with Dirichlet or Neumann Boundary Conditions

 

Yuhua Jian1 and Zuodong Yang1,2*
1Department of Mathematics, School of Mathematics Science, Nanjing Normal University, Jiangsu Nanjing 210023, China.
2College of Teacher Education, Nanjing Normal University, Jiangsu Nanjing 210097, China.

 

Article Information
Editor(s):
(1) Carlo Bianca, Laboratoire de Physique Thorique de la Matire Condense, Sorbonne Universits, France.
Reviewers:
(1) Anonymous, Mansoura University, Egypt.
(2) Anonymous, Universidad Autnoma Metropolitana, Mexico.
(3) Anonymous, University Sains Malaysia, Malaysia.
Complete Peer review History: http://sciencedomain.org/review-history/11708

 

[Abstract]    Full Article - PDF    Page 1-12

DOI : 10.9734/BJMCS/2016/20736

Review History


Original-research-article

Linear Metrics and Effective Separating Sequences

 

Zvonko Iljazović1*, Anita Kuruc1 and Lucija Validžić1
1Department of Mathematics, Faculty of Science, University of Zagreb, Bijenicka 30, 10 000 Zagreb, Croatia.

 

Article Information
Editor(s):
(1) Dariusz Jacek Jakbczak, Chair of Computer Science and Management in this Department, Technical University of Koszalin, Poland.
(2) Paul Bracken, Department of Mathematics, The University of Texas-Pan American, Edinburg, TX 78539, USA.
Reviewers:
(1) Ali Mutlu, Celal Bayar University, Turkey.
(2) Choonkil Park, Hanyang University, Republic of Korea.
Complete Peer review History: http://sciencedomain.org/review-history/11709

 

[Abstract]    Full Article - PDF    Page 1-8

DOI : 10.9734/BJMCS/2016/21852

Review History


Original-research-article

The Sum and Product of Chromatic Numbers of Graphs and their Line Graphs

 

C. Susanth1* and Sunny Joseph Kalayathankal2
1Department of Mathematics, Research and Development Centre, Bharathiar University, Coimbatore - 641046, Tamilnadu, India.
2Department of Mathematics, Kuriakose Elias College, Mannanam, Kottayam - 686561, Kerala, India.

 

Article Information
Editor(s):
(1) Metin Baarir, Department of Mathematics, Sakarya University, Turkey.
Reviewers:
(1) Anonymous, Lagos State University, Lagos, Nigeria.
(2) Krasimir Yankov Yordzhev, South-West University, USA.
Complete Peer review History: http://sciencedomain.org/review-history/11710

 

[Abstract]    Full Article - PDF    Page 1-7

DOI : 10.9734/BJMCS/2016/20823

Review History


Original-research-article

The Degree of a p-group G with | G' | = p

 

Mohammad Hassan Abbaspour1*
1Faculty of Sciences, Khoy Branch, Islamic Azad University, Khoy, Iran.

 

Article Information
Editor(s):
(1) Zuomao Yan, Department of Mathematics, Hexi University, China.
Reviewers:
(1) Oswaldo Gonzlez-Gaxiola, Universidad Autnoma Metropolitana, Mexico.
(2) S. T. Liu, Sichuan University of Science and Engineering, China.
(3) Francisco Bulnes, Tecnolgico de Estudios Superiores de Chalco, Mexico.
(4) D. Madhusudhana Rao, VSR and NVR College, Andhra Pradesh, India.
Complete Peer review History: http://sciencedomain.org/review-history/11711

 

[Abstract]    Full Article - PDF    Page 1-4

DOI : 10.9734/BJMCS/2016/21606

Review History

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429